Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Not having periods since 2 years. Feeling tender breast. Is this a normal syptom of menapause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
Since the onset of menapause my breasts seem to be more tender, sometimes its both and sometimes its just one. The symptoms also come and go they are not constantly tender. I have not had a period for about 2 years. Is this a normal syptom of menapause? I have been prescribed HRT pessaries that I have to insert into the vagina and also HRT gel that I have to rub into my inner thighs.
Posted Mon, 23 Jul 2012 in Women's Health
Answered by Dr. Raju A.T 7 hours later

Thanks for your query.

Not having periods for 2 years is not serious in menopause.Stoppage of periods itself is called Menopause.

The tenderness in the breast is mainly due to low estrogen levels and such levels are normally seen in the menopause.

You are on right course of treatment with HRT, few weeks with this treatment will surely treat your problems and help you have relief.

You can take a Tablet of Motrin 400mg when ever you have sever pain in the breast but not more than two per day.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor